Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 23, NWS Phoenix, AZ

October 6, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Oct 6, 2015, 2:31 PM MST for Maricopa County, Arizona. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2015, 2:31 PM MST (21:31 UTC)
Expired
Oct 6, 2015, 4:30 PM MST
In force
119 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS55 KPSR 062131
FFWPSR
AZC013-062330-
/O.NEW.KPSR.FF.W.0023.151006T2131Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
231 PM MST TUE OCT 6 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 430 PM MST
    
* AT 230 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY...ESPECIALLY ALONG CAREFREE HIGHWAY WEST OF 
  INTERSTATE 17. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CAREFREE HIGHWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3384 11214 3371 11212 3370 11224 3371 11240
      3386 11246 3384 11224

$$

18
2 follow-up statements
372 
WGUS75 KPSR 062229
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST TUE OCT 6 2015

AZC013-062330-
/O.CON.KPSR.FF.W.0023.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
329 PM MST TUE OCT 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
NORTH CENTRAL MARICOPA COUNTY...

AT 328 PM MST...DOPPLER RADAR INDICATED HEAVY RAIN HAS ENDED ACROSS 
THE WARNED AREA...THOUGH LIGHT RAIN CONTINUES. MINOR FLOODING HAS 
BEEN REPORTED ALONG CAREFREE HIGHWAY AND NORTH VALLEY 
PARKWAY...AND FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VISTANCIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3384 11214 3371 11212 3370 11224 3371 11240
      3386 11246 3384 11224

$$

18
542 
WGUS75 KPSR 062327
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
427 PM MST TUE OCT 6 2015

AZC013-062335-
/O.EXP.KPSR.FF.W.0023.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
427 PM MST TUE OCT 6 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL MARICOPA COUNTY WILL
EXPIRE AT 430 PM MST...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

MARICOPA COUNTY SHERIFFS OFFICE REPORTED THAT THERE WERE NO FLOODING 
ISSUES ACROSS THE NORTH CENTRAL PORTION OF MARICOPA 
COUNTY...INCLUDING AREAS NEAR INTERSTATE 17 OR THE CAREFREE HIGHWAY. 
WATER CONTINUES TO RECEDE AND RAINFALL OVER THE PAST HOUR WAS 
MINIMAL OVER THE WARNING AREA. AS A RESULT THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE AT 430 PM.

LAT...LON 3384 11214 3371 11212 3370 11224 3371 11240
      3386 11246 3384 11224

$$

CB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 2:20 PM MST, 11 minutes earlier.

Area forecast discussion, Oct 6, 2:20 PM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
220 PM MST TUE OCT 6 2015

.SYNOPSIS...
DEEP LOW PRESSURE WILL CONTINUE GRADUALLY MOVING ACROSS THE DESERT
SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN CONTINUED UNSETTLED
CONDITIONS TODAY WITH SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE
LOWER COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES
ARE EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND.

&&

.DISCUSSION...
SLOW PROGRESSION OF THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM
CONTINUES THIS AFTERNOON ACROSS NORTH-CENTRAL AZ. AMDAR UL WIND
FIELDS AND EARLY AFTN SATELLITE LOOPS PLOT THE LOW CIRC CENTER
SPANNING ACROSS MOHAVE/YAVAPAI COUNTIES WITH LINES OF
SHOWER/THUNDERSTORM ACTIVITY ALONG ASCENT REGIONS/VORTICITY
LOBES...ONE STRETCHING SW THROUGH YUMA AND MARICOPA COUNTIES AND AN
ADDITIONAL LINE OF ENHANCED STORM ACTIVITY ACROSS EASTERN AZ FROM
TUCSON THROUGH SHOW LOW. FAVORABLE SHEAR PROFILE REMAINS IN THE
BALLPARK OF 20-30KTS OVER SOUTH-CENTRAL AZ AND UNIDIRECTION INFLOW
WINDS HAVE HELPED STORM PROPAGATION AND UPDRAFT DEVELOPMENT SO FAR
THIS AFTERNOON.

LAPSE RATES QUICKLY STEEPENED IN THE WAKE OF THE MID-TROP FRONT/VORT
LOBE MOVING THROUGH WESTERN AZ AND STORM ACTIVITY DEVELOPED SHORTLY
AFTER OVER THE SW AZ DESERTS IN THE LATE AM. THE HEAVIEST
STORMS...AS OF THIS WRITING...WERE MOVING NORTHWARD ACROSS THE PHX
METRO AND INTO YAVAPAI COUNTY WITH AN ADDITIONAL UPWARD PULSE MOVING
TOWARDS MARICOPA/CASA GRANDE. ADDITIONAL SHOWER AND VERY ISO STORM
ACTIVITY WAS STILL FILLING BACK IN ACROSS SOUTHWEST MARICOPA/PINAL
COUNTY...MOST NOT TO THE INTENSITY THAT WAS OBSERVED EARLIER IN THE
DAY. WITH SUBSIDENCE WAKE FLOW BEGINNING TO NOSE INTO FAR WESTERN AZ
AND ALREADY ESTABLISHED OVER SOUTHEAST CA...THE POP GRADIENT WILL
CONTINUE TO TIGHTEN FOR THE REST OF THE AFTERNOON AND EVENING...WITH
THE OVERALL MOTION OF THE ACTIVITY GRADUALLY TRANSLATING EASTWARD.
CHANCE FOR RAIN SHOWERS AND SLIGHT CHANCE FOR ANY LINGERING RUMBLES
OF THUNDER WILL CONTINUE FOR MARICOPA COUNTY EASTWARD INTO THE EARLY
EVENING...WITH A FAIR BIT OF THE ACTIVITY LOSING ITS PUNCH AFTER
SUNSET. CLEARER SKIES AND MORE OPPORTUNITY FOR WARMING HAS ALLOWED
DAYTIME TEMPERATURES TO WARM JUST SHY OF NORMAL FOR THE WESTERN
FORECAST ZONES...WHILE MUCH COOLER TEMPERATURES REMAIN OVER THE
SOUTH-CENTRAL AZ DESERTS.

THE UL LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD ACROSS CENTRAL AZ
PERSISTING THE COOLER TEMPERATURES ALOFT WITH 500MB TEMPERATURES
NEARING MINUS 14-15C FOR WEDNESDAY. WITH PERSISTENT COOLING AND
LINGERING LL MOISTURE FIELDS...THERE WILL STILL BE A DECENT CHANCE
OF SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF
PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT
THE RAIN THREAT SHOULD END ACROSS OUR AREA. WHAT DOESN'T RESULT AS
PRECIP ACTIVITY WILL FILL IN ACROSS THE FORECAST AREA IN THE FORM
SIGNIFICANT CU FIELDS BEFORE WAKE SUBSIDENCE ROTATES INTO THE AREA
FROM THE NORTH...DISSIPATING THE CLOUD COVER. THE UPPER LOW WILL
CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING
ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST.

TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH
AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE
DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY
INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING
NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100
DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG
RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE
SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA
PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY
NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED
MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA
FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH
03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS.
SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY
A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC
WIND GUSTS...AND LARGE HAIL.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA
TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS
ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME
PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED.
MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT
RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM
HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA
COUNTY.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING
PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/KUHLMAN
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ/MEYERS

In the hours before

Local storm report, Oct 6, 1:13 PM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
113 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HEAVY RAIN       2 SW METRO CENTER       33.55N 112.14W
10/06/2015  M0.68 INCH       MARICOPA           AZ   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED .68 INCHES OF RAIN IN 20
            MINUTES.

&&

EVENT NUMBER PSR1500272

AMD
Special weather statement, Oct 6, 1:31 PM MST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
131 PM MST TUE OCT 6 2015

AZZ022>024-062100-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
131 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY

UNTIL 200 PM MST

AT 131 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CAVE CREEK TO 7 MILES
SOUTHEAST OF NEW RIVER TO 8 MILES NORTH OF DEER VALLEY AIRPORT TO 6
MILES NORTHEAST OF PEORIA TO 6 MILES NORTHEAST OF BEARDSLEY...AND
MOVING NORTH AT 30 MPH.

WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW RIVER...CAVE CREEK...CAREFREE...VISTANCIA AND ANTHEM.

LAT...LON 3401 11190 3381 11191 3373 11206 3369 11219
      3371 11241 3392 11243 3389 11228 3391 11224
      3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 2031Z 186DEG 26KT 3386 11198 3383 11208 3380 11214
3377 11218 3377 11233

18
Special weather statement, Oct 6, 2:00 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
200 PM MST TUE OCT 6 2015

AZZ027-028-062130-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
200 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES

UNTIL 230 PM MST

AT 200 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF FREEMAN...OR 23 MILES WEST OF CASA GRANDE...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARICOPA...STANFIELD AND AK-CHIN VILLAGE.

LAT...LON 3276 11219 3286 11227 3306 11204 3281 11180
TIME...MOT...LOC 2100Z 242DEG 21KT 3284 11213

18
Local storm report, Oct 6, 2:06 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
206 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      3 SSW LIBERTY           33.33N 112.51W
10/06/2015                   MARICOPA           AZ   PUBLIC

            WATERMAN WASH FLOWING OVER THE ROAD AT 215TH DR AND
            NARRAMORE RD.

&&

EVENT NUMBER PSR1500273

AMD
Special weather statement, Oct 6, 2:22 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
222 PM MST TUE OCT 6 2015

AZZ024-062215-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
222 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GILA COUNTY

UNTIL 315 PM MST

AT 222 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAWMILL...OR 24 MILES EAST OF GLOBE...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAWMILL AND HILLTOP.

LAT...LON 3346 11030 3345 11045 3379 11056 3379 11027
      3376 11024
TIME...MOT...LOC 2122Z 176DEG 20KT 3353 11039

18
Local storm report, Oct 6, 2:23 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 W STANFIELD           32.88N 112.05W
10/06/2015  E0.70 INCH       PINAL              AZ   AMATEUR RADIO

            TRAINED SPOTTER REPORTED DIME SIZE HAIL.

&&

EVENT NUMBER PSR1500274

AMD

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 11:11 AM MSTSpecial Weather StatementPSRPinal49 min
Oct 6, 11:48 AM MSTSevere Thunderstorm WarningPSRPinal27 min
Oct 6, 12:05 PM MSTSpecial Weather StatementPSRMaricopa40 min
Oct 6, 12:08 PM MSTSpecial Weather StatementPSRMaricopa52 min
Oct 6, 12:12 PM MSTSpecial Weather StatementPSRPinal48 min
Oct 6, 12:15 PM MSTSpecial Weather StatementPSRMaricopa45 min
Oct 6, 12:30 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 12:41 PM MSTSpecial Weather StatementPSRMaricopa49 min
Oct 6, 12:58 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 1:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 1:28 PM MSTFlash Flood WarningPSRMaricopa3 hr
Oct 6, 1:31 PM MSTSpecial Weather StatementPSR29 min
Oct 6, 1:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 2:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 2:05 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 6, 2:22 PM MSTSpecial Weather StatementPSRGila53 min
Oct 6, 2:34 PM MSTSpecial Weather StatementPSRPinal41 min
Oct 6, 2:57 PM MSTSevere Thunderstorm WarningPSRPinal33 min
Oct 6, 3:06 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 6, 3:25 PM MSTSevere Thunderstorm WarningPSRPinal35 min
Oct 6, 3:35 PM MSTAreal Flood AdvisoryPSRMaricopa55 min
Oct 6, 3:54 PM MSTSpecial Weather StatementPSRPinal36 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.